Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 563-569
http://dx.doi.org/10.1155/S0161171285000618

An edgeworth expansion for a sum of M-Dependent random variables

Faculty of Management Sciences, The Ohio State University, Columbus 43210, Ohio, USA

Received 20 February 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • J. Sunklodas, “On a lower bound of the rate of convergence in the central limit theorem form-dependent random variables,” Lithuanian Mathematical Journal, vol. 37, no. 3, pp. 291–299, 1997. View at Publisher · View at Google Scholar
  • Y Rinott, and V Rotar, “On Edgeworth expansions for dependency-neighborhoods chain structures and Stein's method,” Probability Theory And Related Fields, vol. 126, no. 4, pp. 528–570, 2003. View at Publisher · View at Google Scholar
  • Владимир Ильич Ротарь, Vladimir Il'ich Rotar', Владимир Ильич Ротарь, and Vladimir Il'ich Rotar', “Об асимптотических разложениях для локальных структур зависимостей с сильным перемешиванием,” Teoriya Veroyatnostei i ee Primeneniya, vol. 52, no. 1, pp. 21–40, 2007. View at Publisher · View at Google Scholar
  • V. Rotar, “On Edgeworth Expansions for Dependency-Neighborhoods Chain Structures with Strong Mixing Characteristics,” Theory of Probability & Its Applications, vol. 52, no. 1, pp. 108–124, 2008. View at Publisher · View at Google Scholar